Tuesday, January 13, 2015

ShmooCon Epilogue 2015 Schedule


Talk Title/Description
Speaker
Time
Ten Strategies of a World-Class Cybersecurity Operations Center
Carson Zimmerman
10:00
im in ur scm, bein a ninja
Hank Leininger
11:00
LUNCH HOUR XXXXXXXXXXXXXXXXXXXXX
XXXXXXXXXXXX
XXXXXXXXX
LUNCH TALK - Hating HTTPS: A practical approach to crippling SSL
Surefire (Aaron Soto)
12:30ish
Automating Obfuscated .NET Malware Analysis
Matt Graeber
13:00
Forensic Analysis of Advanced Persistence through the Application Compatibility Toolkit
Sean Pierce
14:00
Userland Persistence on Mac OS X "It Just Works"
Josh Pitts
15:00 (30 min)
Sign here for diagnostics
aricon
15:30 (30 min)
PlagueScanner: An Open Source Multiple AV Scanner Framework
Utkonos
16:00
Running Away from Security
Micah "WebBreacher" Hoffman
17:00
SPAM, Phish and Other Things Good to Eat.
JoshInGeneral
18:00
DINNER HOUR XXXXXXXXXXXXXXXXXXXX
XXXXXXXXXXXX
XXXXXXXX
DINNER TALK - Simple Windows Application Whitelisting Evasion
Casey Smith
19:30ish
Cyber War Stories, Tales from the DMZ. A veteran cyber warrior’s lessons learned from an incident response.
Andrew Shumate
20:00 (30 min)
Grannysec
evejou
20:30 (30 min)

Sunday, December 7, 2014

ShmooCon Epilogue 2015 Announcement

About:

What?

The 4th Annual ShmooCon Epilogue presented to you by the NoVA Hackers Association. It is an all-day con that is held right after ShmooCon. The even goes from 9 AM to 9 PM with lunch and dinner catered in to the event.

When?

January 19th 2015, 9 AM to 9 PM

Where?

A 5 minute Taxi from IAD (Dulles National Airport)

Center for Innovative Technology
2214 Rock Hill Rd
Herndon, VA 20170

Call for Papers (CFP)

You can submit your CFP here: http://goo.gl/mKPvqv

Timeline:

  • Jan 3 - CFP closes
  • Jan 10 - CFP winners announced
We realize this is a tough timeline to hit for people who travel. But if you submit and don't get accepted, as long as it's a "decent" (yes subjective, read "no-automated") submission, you'll get a link to pay for a ticket into the con, even if we are sold out.

Training

This year we are proud to announce that Liam Randall will be hosting an all-day "free-with-entry" training session on Bro. Be sure to purchase the correct ticket as we only have space for 25, an it will sell out quickly!

CTF

This coming Shmoocon Epilogue will feature its first Capture the Flag (CTF) event. The NoVA Hacker community will be creating a CTF for all skill levels. So, bring your favorite hacking device and your curiosity to Epilogue and join the CTF! The event will be going along side the talks and training.

Tickets

We are using Eventbirte again this year, you can find the ticket iframe below, or if you are a NoScript subscriber, you can click this link: https://shmooconepilogue2015.eventbrite.com





Wednesday, November 5, 2014

November NoVA Hackers Meeting

November meeting: 11/10/14

The October NoVA Hackers meeting will be held at the usual place, with the usual requirements for putting your name on the list.

You should join the NoVA Hackers Google Group (by getting or asking for an invitation) to see the posting which will tell you:
  • Who is presenting, and their topic
  • Location of the meeting
  • How to sign up to attend (facility requires a list of attendees prior to arrival at the door, and be sure to have your government issued ID when you arrive)
If you are already a member of the group, then click here for the information.



as much as

Thursday, October 9, 2014

October NoVA Hackers Meeting

October meeting: 10/13/14

The October NoVA Hackers meeting will be held at the usual place, with the usual requirements for putting your name on the list.

You should join the NoVA Hackers Google Group (by getting or asking for an invitation) to see the posting which will tell you:
  • Who is presenting, and their topic
  • Location of the meeting
  • How to sign up to attend (facility requires a list of attendees prior to arrival at the door, and be sure to have your government issued ID when you arrive)
If you are already a member of the group, then click here for the information.



as much as

Wednesday, June 11, 2014

July 2014 Meeting

July meeting: 7/21/14

The July NoVA Hackers meeting will be held at the usual place, with the usual requirements for putting your name on the list.

You should join the NoVA Hackers Google Group (by getting or asking for an invitation) to see the posting which will tell you:
  • Who is presenting, and their topic
  • Location of the meeting
  • How to sign up to attend (facility requires a list of attendees prior to arrival at the door, and be sure to have your government issued ID when you arrive)
If you are already a member of the group, then click here for the information.


as much as


NoVA Hackers Shirts

Don't forget, this is the meeting you can pick up your NoVA Hackers Polo(s) if you ordered before June 22nd. More info here: https://groups.google.com/d/topic/novahackers/Vez7nUgzCBU/discussion

Sunday, June 8, 2014

June 2014 Meeting

June meeting: 6/9/14

The June NoVA Hackers meeting will be held at the usual place, with the usual requirements for putting your name on the list.

You should join the NoVA Hackers Google Group (by getting or asking for an invitation) to see the posting which will tell you:
  • Who is presenting, and their topic
  • Location of the meeting
  • How to sign up to attend (facility requires a list of attendees prior to arrival at the door, and be sure to have your government issued ID when you arrive)
If you are already a member of the group, then click here for the information.

Sunday, May 25, 2014

NoVA Hackers Shirts

Putting together shirts for NoVA Hackers, hopefully to have ready by DEF CON / BlackHat

(Members only)
Here is the link for more info: https://groups.google.com/forum/#!topic/novahackers/Vez7nUgzCBU